# SDR DALA14026126904

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,036 hours, 37,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE ON SKIN AT BS 1195 AND 2.5 INCHES ABOVE STRINGER 9L.   DRILLED OUT DAMAGE AND INSPECTED WITH 10X MAGNIFICATION.  TREATED, PAINTED AND INSTALLED BLIND RIVET IAW SRM 53-00-01, FIG 201.
